# SDR ACE020504

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N9957M
- Make and model: Cessna 207A
- Aircraft serial: 20700764
- Aircraft time: 16,194 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: AA216CW
- Part serial: C04324
- Condition: Inoperative
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VACUUM PUMP INOP.  MAINTENANCE REPLACED SEIZED (SHEARED SHAFT) PUMP.
